Asymptotics of the maximal radius of an L^r-optimal sequence of quantizers

Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2012, 18 (1), pp.360-389
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00662166
Contributeur : Serena Benassù <>
Soumis le : lundi 23 janvier 2012 - 14:03:33
Dernière modification le : samedi 29 avril 2017 - 01:07:07

Identifiants

  • HAL Id : hal-00662166, version 1

Collections

UPMC | INSMI | PMA | USPC

Citation

G. Pagès, A. Sagna. Asymptotics of the maximal radius of an L^r-optimal sequence of quantizers. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2012, 18 (1), pp.360-389. <hal-00662166>

Partager

Métriques

Consultations de la notice

77